Yıl 2010, Cilt 8, Sayı 8, Sayfalar 114 - 128 2010-12-01

HOPF MODULES AND THE FUNDAMENTAL THEOREM FOR HOPF (CO)QUASIGROUPS

Tomasz Brzezinski [1]

49 243

The notion of a Hopf module over a Hopf (co)quasigroup is introduced and a version of the fundamental theorem for Hopf (co)quasigroups is proven.
Hopf quasigroup, Hopf module
Konular
Diğer ID JA97BH37DU
Dergi Bölümü Makaleler
Yazarlar

Yazar: Tomasz Brzezinski

Bibtex @ { ieja266432, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, eissn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2010}, volume = {8}, pages = {114 - 128}, doi = {}, title = {HOPF MODULES AND THE FUNDAMENTAL THEOREM FOR HOPF (CO)QUASIGROUPS}, key = {cite}, author = {Brzezinski, Tomasz} }
APA Brzezinski, T . (2010). HOPF MODULES AND THE FUNDAMENTAL THEOREM FOR HOPF (CO)QUASIGROUPS. International Electronic Journal of Algebra, 8 (8), 114-128. Retrieved from http://dergipark.gov.tr/ieja/issue/25212/266432
MLA Brzezinski, T . "HOPF MODULES AND THE FUNDAMENTAL THEOREM FOR HOPF (CO)QUASIGROUPS". International Electronic Journal of Algebra 8 (2010): 114-128 <http://dergipark.gov.tr/ieja/issue/25212/266432>
Chicago Brzezinski, T . "HOPF MODULES AND THE FUNDAMENTAL THEOREM FOR HOPF (CO)QUASIGROUPS". International Electronic Journal of Algebra 8 (2010): 114-128
RIS TY - JOUR T1 - HOPF MODULES AND THE FUNDAMENTAL THEOREM FOR HOPF (CO)QUASIGROUPS AU - Tomasz Brzezinski Y1 - 2010 PY - 2010 N1 - DO - T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 114 EP - 128 VL - 8 IS - 8 SN - 1306-6048-1306-6048 M3 - UR - Y2 - 2019 ER -
EndNote %0 International Electronic Journal of Algebra HOPF MODULES AND THE FUNDAMENTAL THEOREM FOR HOPF (CO)QUASIGROUPS %A Tomasz Brzezinski %T HOPF MODULES AND THE FUNDAMENTAL THEOREM FOR HOPF (CO)QUASIGROUPS %D 2010 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 8 %N 8 %R %U
ISNAD Brzezinski, Tomasz . "HOPF MODULES AND THE FUNDAMENTAL THEOREM FOR HOPF (CO)QUASIGROUPS". International Electronic Journal of Algebra 8 / 8 (Aralık 2010): 114-128.